MathSciNet Relay Station
MathSciNet bibliographic data
MR262737 40.46
Shiue, Jau-shyong On the Cesáro sequence spaces. Tamkang J. Math. 1 1970 no. 1, 19–25.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement